Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 467, NWS Jackson, MS

July 2, 2005Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2005, 6:14 PM CDT for Lincoln County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2005, 6:14 PM CDT (23:14 UTC)
Expired
Jul 2, 2005, 6:35 PM CDT
In force
21 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 3:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 022315
SVRJAN
MSC085-022345-
/O.NEW.KJAN.SV.W.0467.050702T2314Z-050702T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT SAT JUL 2 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF BROOKHAVEN

* UNTIL 645 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BROOKHAVEN...AND MOVING
  EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL LINCOLN COUNTY AT 630 PM CDT


LAT...LON 3138 9027 3138 9060 3166 9060 3168 9058
      3168 9038 3169 9036 3169 9026 3136 9026

$$

BYB
1 follow-up statement
000 
WWUS54 KJAN 022335
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT SAT JUL 2 2005

MSC085-022345-
/O.CAN.KJAN.SV.W.0467.000000T0000Z-050702T2345Z/
LINCOLN MS-
635 PM CDT SAT JUL 2 2005

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY IS CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER CONSIDERED SEVERE. 

LAT...LON 3138 9027 3138 9060 3166 9060 3168 9058
      3168 9038 3169 9036 3169 9026 3136 9026

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:00 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 2, 2:00 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT SAT JUL 2 2005

.SHORT TERM...
LATEST SATELLITE IMAGERY WAS SHOWING A SHORT WAVE THAT HAD TRIGGERED
AN MCS WITH A GOOD COOL POOL OVER EAST TEXAS AND WESTERN LOUISIANA.
ON THE SURFACE AN ILL-DEFINED BOUNDARY CONTINUE TO BE DRAPED ACROSS
THE REGION. THE 850 THETA RIDGE AXIS AND MID LEVEL WINDS SHOULD PUSH
THE COMPLEX SOUTHWEST OF THE REGION...POSSIBLE CAUSING SOME EVENING
CONVECTION IN THE SOUTH...WHERE BEST EVENING LOW POPS WILL BE
FORECASTED. THE GFS SEEMED TO DO THE BEST JOB IN TRACKING THE COMPLEX
SOUTHWEST OF THE REGION. MID LEVEL WIND FLOW OF AROUND 20KTS WILL BE
SUPPORTIVE OF MULTICELL LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS.
STILL EXPECT STEEP LOW LEVEL LAPSE RATES TO DEVELOP THAT WOULD BE
SUPPORTIVE OF DAMAGING DOWNBURST WINDS IN STRONGER STORMS FOR LATE
THIS AFTERNOON AND INTO THE EARLY EVENING. BELIEVE THE POSSIBILITY
FOR GREATER SHOWER/THUNDERSTORM COVERAGE MAY OCCUR OVER EAST
LOUISIANA AND SOUTH MISSISSIPPI WHERE WEAK FORCING FROM THE TROUGH
SHOULD PROVIDE ENHANCEMENT. ALSO SOME COASTAL CONVECTION SHOULD
PROVIDE SOME OUTFLOW BOUNDARIES IN ORDER TO TRIGGER SOME CONVECTION
IN OUR SOUTHERN COUNTIES FOR LATE THIS AFTERNOON AND EARLY THIS
EVENING. CONVECTION SHOULD DIMINISH QUICKLY AFTER SUNSET...TO BE
FOLLOWED BY A QUIET REMAINDER OF THE NIGHT.

SUNDAY SHOULD NOT BE A WHOLE LOT DIFFERENT THAN TODAY IN TERMS OF
THUNDERSTORM LOCATION AND COVERAGE. THE WEAKENING BOUNDARY IS NOT EXPECTED
TO BE AS ACTIVE AND HAVE PLACED LOWER POPS ACCORDINGLY. FORECAST
HIGH TEMPS SUNDAY ARE TRICKY WITH MAV/MET GUIDANCE SUGGESTING UPPER
90S MAY BE MET IN THE DELTA REGION...WITH MID 90S ELSEWHERE. WILL KEEP
LOW TO MID 90S AREA WIDE...AS LOW LEVEL TEMPS DO NOT FAVOR UPPER
90S. /#17/

LONGTERM...
SUNDAY NIGHT THROUGH MONDAY NIGHT...WARM/HUMID CONDITIONS TYPICAL OF
JULY TO PERSIST. THE SFC FRONT THAT HAS AFFECTED THE AREA OVER THE
PAST FEW DAYS WILL WASH OUT...HOWEVER A WEAK SHEAR AXIS ALOFT WILL
LINGER. THIS WILL MAINTAIN SLGT CHC/LOW END CHC POPS ACROSS THE AREA
DURING THE AFTERNOON AND EVENING HOURS.

TUESDAY THROUGH SATURDAY...OPS MED RANGE GUIDANCE AND ENSEMBLES
CONTINUE TO BE IN GENERAL AGREEMENT WITH THE EVOLUTION OF THE UPPER
PATTERN THROUGH NEXT WEEK. WEAK RIDGING ALOFT LOOKS TO BUILD IN OVER
THE INTERMOUNTAIN WEST WHILE THE EASTERN CONUS WILL BE INFLUENCED BY
WEAK TROUGHING. WILL BE CLOSELY MONITORING A LARGE AREA OF
MOISTURE/DISTURBED WX OVER THE WESTERN CARRIBEAN. TROPICAL
CONSEQUENCES ARE UNCERTAIN AT THIS POINT...VIEW THE LATEST TWOAT
FROM THE NHC FOR MORE INFO...HOWEVER THIS FEATURE IS EXPECTED TO
MOVE INTO THE GULF OVER THE NEXT FEW DAYS AND SPREAD A PLUME OF HIGH
PW AIR (2-2.5 INCHES) INTO THE REGION AROUND MIDWEEK. CURRENT POP
FORECAST HANDLES THE SITUATION QUITE WELL...WITH VALUES IN THE HIGH
CHC RANGE TUE THROUGH THU. BULK OF THE AFOREMENTIONED MOISTURE PLUME
SHOULD EXIT TO OUR EAST BY FRIDAY...HOWEVER THE AREA WILL STILL BE
INFLUENCED BY TYPICAL SUMMERTIME AFTERNOON/EVENING CONVECTION AND
HAVE STOOD PAT WITH CLIMO POPS.

TEMP WISE...A BIT OF A TRICKY FORECAST IN THIS REGARD.  AM EXPECTING
FAIR AMOUNT OF CLOUDS AND SHRA/TSRA ACTIVITY THU THROUGH THUR. THUS
HAVE KEPT HIGHS BELOW AVG IN MY SOUTH AND CLOSER TO AVG ELSEWHERE.
CERTAINLY COULD BE COOLER IF CONVECTION OVERSPREADS THE REGION EARLY
IN THE DAY. BY WEEKS END...TEMPS SHOULD RETURN TO VALUES TYPICAL OF
JULY. /GAGAN/

&&

.AVIATION...WITH CURRENT INSTABILITY TRENDS EXPECT VCTS AT KMEI AND
KHBG...BEFORE ENDING AFTER SUNSET. MOST STATIONS SHOULD DROP DOWN IN
THE MVFR RANGE ALONG...OR SHORTLY AFTER...MIDNIGHT. TEMPORARY IFR
REDUCTIONS WILL BE POSSIBLE AS WELL TOWARD DAWN ALTHOUGH IM ONLY
CONFIDENT AT PINPOINTING KGWO AND KGLH FOR AT THIS TIME.
OTHERWISE...EXPECT VCTS SHOWERS AND STORMS COMING IN ON MAINLY SUNDAY
AFTERNOON FOR MAINLY KMEI AND KHBG WITH A LOW CHANCE AT KJAN.
/#17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 17
LONG TERM: GAGAN
Hazardous weather outlook, Jul 2, 2:58 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT SAT JUL 02 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
031958-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
258 PM CDT SAT JUL 02 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS CONTAINING WIND GUSTS UP TO 60 MPH
WILL BE POSSIBLE OVER PORTIONS OF NORTHEAST LOUISIANA AND SOUTH
MISSISSIPPI THIS AFTERNOON AND THIS EVENING. THE AREA MOST PRONE
TO GETTING SEVERE STORMS IS GENERALLY SOUTH OF A WINNSBORO
LOUISIANA TO PORT GIBSON AND LAUREL MISSISSIPPI LINE. ISOLATED
STRONG STORMS WILL BE POSSIBLE ACROSS CENTRAL MISSISSIPPI
...GENERALLY ALONG AND JUST SOUTH OF INTERSTATE 20.

A COMPLEX OF STRONG TO ISOLATED SEVERE STORMS MOVING THROUGH
CENTRAL LOUISIANA WILL MOVE THROUGH EASTERN LOUISIANA AND
PORTIONS OF SOUTHERN MISSISSIPPI LATE THIS AFTERNOON AND EVENING.

THE HIGH DEGREE OF INSTABILITY IN THE RISK AREA SUGGESTS THAT
DAMAGING WIND GUSTS MAY OCCUR IN THE STRONGEST STORMS. STORMS
SHOULD DIMINISH QUICKLY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED THROUGH NEXT SATURDAY JULY 9TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Jul 2, 3:05 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SAT JUL 2 2005

LAZ023>026-MSZ053>055-059>066-072>074-030200-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-TENSAS LA-
ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS-
FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
579 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

THIS INCLUDES THE CITIES OF...BASSFIELD...BROOKHAVEN...BUDE...
COLLINS...COLUMBIA...CRYSTAL SPRINGS...FAYETTE...FERRIDAY...
HARRISONBURG...HATTIESBURG...HAZLEHURST...JONESVILLE...LAUREL...
LUMBERTON...MAGEE...MEADVILLE...MENDENHALL...MONTICELLO...
MOUNT OLIVE...NATCHEZ...NEW HEBRON...NEWELLTON...PORT GIBSON...
PRENTISS...PURVIS...ROXIE...ST. JOSEPH...VIDALIA...WATERPROOF...
WESSON...WEST FERRIDAY...WEST HATTIESBURG AND WINNSBORO.
Local storm report, Jul 2, 4:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT SAT JUL 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     15 S JONESVILLE         31.41N 91.83W
07/02/2005                   CATAHOULA          LA   LAW ENFORCEMENT

            SO REPORTED TREES DOWN ON HIGHWAY 124 NEAR MAYNA.

&&

MUELLER
Local storm report, Jul 2, 4:48 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT SAT JUL 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 NW MONTEREY           31.48N 91.75W
07/02/2005                   CONCORDIA          LA   LAW ENFORCEMENT

            SO REPORTED TREES DOWN ALONG HIGHWAYS 600 AND 129 AND
            POWERLINES DOWN ALONG HIGHWAY 129...SPORTSMAN LANE...AND
            SWAZE ROAD

&&

MUELLER
Local storm report, Jul 2, 5:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT SAT JUL 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     7 NE SIBLEY             31.45N 91.31W
07/02/2005  60 MPH           ADAMS              MS   EMERGENCY MNGR

            EOC ADVISED MANY REPORTS OF WIND GUSTS OF 60 MPH.

0435 PM     TSTM WND DMG     7 NE SIBLEY             31.45N 91.31W
07/02/2005                   ADAMS              MS   EMERGENCY MNGR

            EOC REPORTED TREES DOWN CITY-WIDE IN KINGSTON.

&&

MUELLER
Local storm report, Jul 2, 5:19 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT SAT JUL 02 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
07/02/2005                   ADAMS              MS   EMERGENCY MNGR

            EOC REPORTED POWERLINES DOWN IN DOWNTOWN NATCHEZ AND
            TREES DOWN COUNTY-WIDE.

&&

MUELLER
Special weather statement, Jul 2, 6:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SAT JUL 2 2005

LAZ023>026-MSZ053-059>060-030015-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-TENSAS LA-
ADAMS MS-CLAIBORNE MS-JEFFERSON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 579 FOR THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 4 PARISHES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
TENSAS

IN MISSISSIPPI THIS CANCELS 3 COUNTIES

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             JEFFERSON

THIS INCLUDES THE CITIES OF...FAYETTE...FERRIDAY...HARRISONBURG...
JONESVILLE...NATCHEZ...NEWELLTON...PORT GIBSON...ST. JOSEPH...
VIDALIA...WATERPROOF...WEST FERRIDAY AND WINNSBORO.

MSZ054>055-061>066-072>074-030200-
COPIAH MS-COVINGTON MS-FORREST MS-FRANKLIN MS-
JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAWRENCE MS-
LINCOLN MS-MARION MS-SIMPSON MS-

SEVERE THUNDERSTORM WATCH NUMBER 579 REMAINS VALID UNTIL 9 PM CDT
FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

FRANKLIN

THIS INCLUDES THE CITIES OF...BASSFIELD...BROOKHAVEN...BUDE...
COLLINS...COLUMBIA...CRYSTAL SPRINGS...HATTIESBURG...HAZLEHURST...
LAUREL...LUMBERTON...MAGEE...MEADVILLE...MENDENHALL...
MONTICELLO...MOUNT OLIVE...NEW HEBRON...PRENTISS...PURVIS...
ROXIE...WESSON AND WEST HATTIESBURG.

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 4:06 PM CDTSevere Thunderstorm WarningJANAdams54 min
Jul 2, 5:00 PM CDTSevere Thunderstorm WarningJANAdams45 min
Jul 2, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.